# SDR SWAA2015012736132

- Difficulty date: January 27, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 37,159 hours, 27,938 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Part number: D1859
- Condition: Blown
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DECLARED EMER, CABIN ALTITUDE WARNING AT FL400.  PERFORMED AN EMER DECENT.  GOT CONTROL OF PRESS PASSING 14000 FT.  BEFORE DECENT DIFFERENTIAL PRESS WAS 5.8 PSI & CABIN ALTITUDE WAS 9500 FT.  FOUND FLEX SEAL IN RT PACK BAY AT PRESS BULKHEAD BLOWN.  R & R FLEX SEAL IAW MM.
